# SDR QXEA2009111600945

- Difficulty date: November 10, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 20,982 hours, 21,752 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Condition: Failed
- Location: C/B Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN COCKPIT ON SHORT FINAL.  DISSIPATED AFTER 1 MINUTE.  STRONGEST AROUND CAPTAINS CB PANEL.  NO CB'S POPPED. FOUND BURNED OUT L C/B PANEL LIGHT BULB.  RE-LAMPED C/B PANEL LIGHT BULB, AS REQUIRED.  ODOR DISSIPATED AFTER 5 MINUTES.  NO FURTHER DEFECTS AT THIS TIME.  RETURNED TO SERVICE.
